# SDR ASAA2020020832158

- Difficulty date: February 8, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 38,280 hours, 11,340 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P12
- Part serial: BECW2141
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 64,729 hours, 21,376 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG BITE SHOWS FAULT 73-20341 THE FMV POSITION SIGNAL IS OUT OF RANGE. SHORT TIME FAULT. DEFERRED PER T/C 78273000. GROUNDED - YES. PERFORMED ENG 1 BITE FOR FLT FAULTS. VERIFIED ALL FLTS 0-10 SHOW RECORDED FAULT OF 73-20341. PERFORMED B737-800 FIM 73-25 TASK 803 INITIAL EVALUATION EEC BITE TEST - FAILS FOR SAME FAULT. PERFORMED RESISTANCE CHECK OF HMU RECEPTACLE DP0601, PINS 16 TO 34 SHOWS 19.40 MEG OHM, SHOULD BE 36 TO 90 OHMS. REVERIFIED FOUND RESISTANCE AT EEC CONN DP0606 REF PAR (6) TABLE 207/208 PINS T TO U. READS SAME 19.40 MEG. REMOVED AND REPLACED #1 ENGINE HMU REF T/C N8473000. ACCOMPLISHED TESTS IAW B737-800 AMM 71-00-00-800-811-F00 TABLE 502. NO FAULTS NOTED - GROUND VERIFICATION REPAIR CONFIRMATION SUCCESSFUL PER FIM 73-25 803.
